# SDR 2007UALA02257

- Difficulty date: June 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSE SKIN HAS CHAFING WEAR AT DORSAL FIN LANDING FROM BS 860 - 907 BL 0 - LBL 8.  MAJOR REPAIR:  BLENDED CROWN SKIN WEAR.  APPLIED .020 WEAR STRIPS PER SRM 53-60-01 REPAIR 10 PARAGRAPH 5.
